# SDR DALA2021072704224

- Difficulty date: July 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 747-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON FLOOR STRINGERS STA= 747.5 TO 75.05 RBL=7.55 /// STA=741.5 TO 743.5 RBL= 10.45 /// STA=747.5 TO 750.5 RBL=10.45 ON REF NRC 0441 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF N.R.C. 01158. FLOOR STRINGERS STA= 747.5 TO 75.05 RBL=7.55 /// STA=741.5 TO 743.5 RBL= 10.45 /// STA=747.5 TO 750.5 RBL= 10.45 WERE REPLACED. PER. B757-200 SRM. (1886122)
